BibTeX record journals/jacm/BoeschG77

download as .bib file

@article{DBLP:journals/jacm/BoeschG77,
  author    = {Francis T. Boesch and
               James F. Gimpel},
  title     = {Covering Points of a Digraph with Point-Disjoint Paths and Its Application
               to Code Optimization},
  journal   = {J. {ACM}},
  volume    = {24},
  number    = {2},
  pages     = {192--198},
  year      = {1977},
  url       = {http://doi.acm.org/10.1145/322003.322005},
  doi       = {10.1145/322003.322005},
  timestamp = {Thu, 20 Nov 2003 12:28:01 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/BoeschG77},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}